# SDR SWIA201437962

- Difficulty date: March 26, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,136 hours, 22,376 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Failed
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RUDDER HINGE BEARING HAS EXCESSIVE VERTICAL PLAY.  C-CHECK,  R & R NR 3, RUDDER HINGE BEARING IAW RIL.
